# SDR CA130823005

- Difficulty date: July 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7250 · Turbine Section
- Part: Bracket
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A PRESSURE OIL TUBE SUPPORT BRACKET WAS FOUND CRACKED DURING ROUTINE MAINTENANCE. THE BRACKET WAS WELDED BACKWARD ONTO THE TURBINE EXHAUST CASE ASSY FROM PRODUCTION CAUSING THE STRESSES TO CRACK THE BRACKET.  AN SB WILL BE ISSUED SHORTLY TO INSPECT ALL PW535A`S AND REPLACE THE BRACKET IF INSTALLED INCORRECTLY.
